# SDR DALA2023081606675

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 60,832 hours, 43,224 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-39 AND -22 CHORDS AT STA 110 BULKHEAD DAMAGED DURING LANDING. REMOVED DAMAGED PORTION OF -39 AND -22 CHORDS PER B717 SRM 51-70 -11-2R-2. FABRICATED NEW -22 SECTION AND REPAIR ANGLES PER B717 SRM 51-70-11-2R-2 AND PRI 610765-14 REV 0. TREATED AND PAINTED PER B717 SRM 51- 70-11-2R-2 AND PRI 610765-14. INSTALLED REPAIR PARTS. COMPLETED REPAIR OF -22 CHRD REF B717 SRM 51-70-11-2R-2 AN PRI 610765-14 REV 0. FABRICATED -39 REPAIR PARTS REF B717 SRM 51-70-11-2R-2 AND PRI 610765-14 REV 0. TREATED AND PAINTED REF B717 SRM 51-70-11-2R-2. INSTALLED AND COMPLETED REPAIR ON -39 CHORD REF B717 SRM 51-70-11-2R-2 AND PRI 610765-14 REV 0. C/W PRI 610765-14 REV 0. C/W ERA 610765-14 REV ORIG. PRI REV 0 MATCHES FINAL ERA. (LP #2919806)
